# SDR SIMA20120422007

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 19,359 hours, 16,759 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 026990888
- Condition: Inoperative
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2906, CREW REPORTED DURING PUSHBACK THERE WAS A SUDDEN DECREASE OF AIR FLOW FROM GASPERS WHILE ON APU,  TRIED TO START ENGINES AND TAXI BUT PROBLEM PERSISTED IN AUTO AND MANUAL.  A PASSENGER IN ROW 4 REPORTED A BURNING ODOR ON TAXI.  IN COCKPIT TEMP 37C CABIN REACHED 30C.  AIRCRAFT REMOVED FROM SERVICE.   FOUND RECIRCULATION FAN 1 AND 2 FAILED    REMOVED AND REPLACED NR 1 AND 2 RECIRCULATION FANS IAW AMM 21-24-01.  OPS CHECKED GOOD IAW AMM TASK 21-20-00-700-801-A.  AIRCRAFT RETURNED TO SERVICE.
